UNIGE document Scientific Article
previous document  unige:12069  next document
add to browser collection
Title

Complex growth series of Coxeter systems

Author
Published in Enseignement mathématique. 1992, vol. 38, no. 2, p. 95-102
Full text
Article - public document Free access
Structures
Citation
(ISO format)
PARIS, Luis. Complex growth series of Coxeter systems. In: Enseignement mathématique, 1992, vol. 38, n° 2, p. 95-102. https://archive-ouverte.unige.ch/unige:12069

184 hits

259 downloads

Update

Deposited on : 2010-10-11

Export document
Format :
Citation style :